Positive solutions of a nonlinear multiple point for one dimensional p-Laplacian boundary value problems on time scales

Main Article Content

Amin Benaissa Cheif
Fatima Zohra Ladran

Abstract

Sans_titre1.png

Article Details

How to Cite
Benaissa Cheif, A., & Zohra Ladran, F. (2020). Positive solutions of a nonlinear multiple point for one dimensional p-Laplacian boundary value problems on time scales. Gulf Journal of Mathematics, 8(2), 10-26. Retrieved from https://gjom.org/index.php/gjom/article/view/360
Section
Articles